Alert archive / New Jersey / Special Marine Warnings in 2018
Special Marine Warning 50, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 9, 2018, 3:58 PM EDT. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2018, 3:58 PM EDT (19:58 UTC)
- Expired
- Jun 9, 2018, 5:26 PM EDT
- In force
- 88 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 38 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
134
WHUS51 KPHI 091958
SMWPHI
ANZ430-431-092200-
/O.NEW.KPHI.MA.W.0050.180609T1958Z-180609T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
358 PM EDT SAT JUN 9 2018
The National Weather Service in Mount Holly NJ has issued a
* Special Marine Warning for...
Delaware Bay...
* Until 600 PM EDT.
* At 357 PM EDT, a severe thunderstorm was located near Woodland
Beach, or 10 nm southwest of Stony Point, moving southeast at 10
knots.
HAZARD...Wind gusts 34 knots or greater and large hail up to one
inch.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves. Large hail could result in
structural damage.
* The severe thunderstorm will be near...
Woodland Beach around 420 PM EDT.
Ship John Shoal Light around 445 PM EDT.
Sea Breeze around 455 PM EDT.
Bowers Beach around 525 PM EDT.
Cross Ledge Light around 530 PM EDT.
Fortesque Beach around 540 PM EDT.
Miah Maull Light around 550 PM EDT.
Fourteen Foot Bank Light, Brandywine Shoal Light and Slaughter
Beach around 600 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters should seek safe harbor immediately until this storm passes.
Wind gusts 34 knots or greater, large hail, high waves, dangerous
lightning, and heavy rain are possible with this storm.
Frequent lightning is occurring with this storm. If caught on the
open water, stay below deck if possible and keep away from ungrounded
metal objects.
&&
LAT...LON 3927 7547 3942 7558 3928 7519 3922 7514
3924 7512 3923 7500 3920 7500 3918 7489
3915 7486 3898 7494 3897 7492 3881 7509
3875 7509 3895 7538 3898 7534 3901 7536
3904 7543 3918 7542 3923 7549 3924 7558
TIME...MOT...LOC 1957Z 304DEG 11KT 3930 7562
HAIL...>.75IN
WIND...>34KTS
$$
JRK2 follow-up statements
804
FZUS71 KPHI 092047
MWSPHI
Marine Weather Statement
National Weather Service Mount Holly NJ
447 PM EDT SAT JUN 9 2018
ANZ430-431-092200-
/O.CON.KPHI.MA.W.0050.000000T0000Z-180609T2200Z/
447 PM EDT SAT JUN 9 2018
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 PM EDT...
For the following areas...
Delaware Bay waters north of East Point NJ to Slaughter Beach DE...
Delaware Bay waters south of East Point NJ to Slaughter Beach DE...
At 447 PM EDT, strong thunderstorms were located along a line
extending from 14 nm southeast of Turkey Point to 7 nm west of Bowers
Beach, moving southeast at 20 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
The strong thunderstorms will be near...
Bowers Beach around 505 PM EDT.
Slaughter Beach around 530 PM EDT.
Fourteen Foot Bank Light around 535 PM EDT.
Brandywine Shoal Light around 545 PM EDT.
Cape Henlopen and Brown Shoal Light around 600 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Frequent lightning is occurring with these storms. If caught on the
open water, stay below deck if possible and keep away from ungrounded
metal objects.
&&
LAT...LON 3923 7501 3920 7500 3918 7489 3915 7486
3898 7494 3896 7492 3893 7498 3881 7509
3875 7509 3878 7511 3878 7513 3895 7538
3897 7534 3898 7534 3901 7536 3904 7543
3918 7542 3921 7545
TIME...MOT...LOC 2047Z 308DEG 19KT 3922 7588 3908 7556
HAIL...0.00IN
WIND...>34KTS
$$
JRK847
FZUS71 KPHI 092126
MWSPHI
Marine Weather Statement
National Weather Service Mount Holly NJ
526 PM EDT SAT JUN 9 2018
ANZ430-431-092136-
/O.CAN.KPHI.MA.W.0050.000000T0000Z-180609T2200Z/
526 PM EDT SAT JUN 9 2018
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Delaware Bay waters north of East Point NJ to Slaughter Beach DE...
Delaware Bay waters south of East Point NJ to Slaughter Beach DE...
The thunderstorms have weakened and no longer pose a significant
threat to boaters. However, wind gusts up to 25 knots and locally
higher seas will still be possible. Heavy rain and frequent cloud to
ground lightning is also occurring. Boaters are still urged to
remain in safe harbor until these storms pass.
LAT...LON 3923 7501 3920 7500 3918 7489 3915 7486
3898 7494 3896 7492 3893 7498 3881 7509
3875 7509 3878 7511 3878 7513 3895 7538
3897 7534 3898 7534 3901 7536 3904 7543
3918 7542 3921 7545
TIME...MOT...LOC 2125Z 304DEG 11KT 3915 7575 3901 7543
$$
JRKWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 9, 3:52 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 9, 3:52 PM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 352 PM EDT Sat Jun 9 2018 .SYNOPSIS... A stalled boundary will remain across part of the area through the weekend. Several waves of low pressure will track along the boundary through Monday. High pressure over eastern Canada will build southward into the Mid Atlantic states on Monday, moving offshore Monday night into Tuesday. A cold front will cross the region on Wednesday. High pressure will return for Thursday. Another low pressure system will affect the region towards the end of the work week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Our region remains on the southwestern periphery of an upper-level trough which is centered near the Canadian Maritimes. There are several short waves traversing the flow. The forcing however over our area is weak this afternoon, with the convection mostly driven by heating, boundary interaction, cold pool development and weak convergence. A secondary front is forecast to drop south- southeastward into our area through tonight. The ongoing convection across our southern zones is expected to weaken and mostly dissipate through early this evening as cold pools allow for the cores to rain themselves out. In addition, forcing is weak and thus the convection should be primarily diurnally driven. The convection is embedded in weaker flow and therefore training and backbuilding has been common. The convection is tending to be more pulse driven given low shear, thus locally strong to damaging winds gusts and some hail may occur into early this evening with the stronger cores. The precipitable water values are near 1.8 inches and the convection is very efficient rainfall producers. This combined with slow storm motions, cell mergers and backbuilding has resulted in some flash flooding. The GOES-East visible satellite imagery this afternoon shows an MCV moving across northern Indiana. A weaker perturbation looks to be in eastern Ohio and western Pennsylvania, and this feature may allow for some showers/thunder overnight especially for the western and southern areas. There is low confidence in the shower/thunder threat after early this evening given timing and forcing uncertainty pertaining to the short waves and any weak embedded MCV. The airmass will remain humid south of a surface front through tonight, and this may result in some low clouds developing especially across southern New Jersey and Delmarva where convection occurred this afternoon. In addition, local fog should develop especially in these same areas. Low temperatures are mostly a multi- model/continuity blend. The hourly temperature, dew point and wind grids are a blend of continuity and guidance, including some high- res models to hopefully help with local/convective effects. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... Our sensible weather may end up being complex during Sunday. As we look aloft, a trough is forecast to amplify some across the Northeast and northern Mid-Atlantic region through the day. This will allow continued short wave energy to traverse the region. A frontal zone should be stalled somewhere across our southern zones and this may yet again result in some showers and thunderstorms. The instability should be less given a northeasterly low-level flow that is forecast. The complicating factor involves MCV's that were generated from convection well to our west. The model guidance looks to be focusing on one main short wave that arrives around midday. Looking at the guidance and tracing back this short wave, it looks to be tied to the current MCV in northern Indiana. It is during this time frame where a more organized area of showers and thunder arrives from the west, with the better chance of convection farther south closer to better instability. The northern extent of this may be overdone given more stable air and also drier air. The timing is a little less certain and therefore our PoP forecast is as well. The precipitable water values are forecast to be 1.50-1.75 inches (lower across the far northern areas), therefore locally heavy rain could result in localized flooding although convection should not be as robust as what occurred today (Saturday). Overall, lots of clouds are expected to be around and with more of a northeast wind north of the surface front it will be cooler across the region. High temperatures are a blend of continuity and guidance which resulted in cooler numbers. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Unsettled weather continues into the start of the new week, and the primary focus will be over the Delmarva. A stationary boundary remains along the Mid-Atlantic into the new week. For Sunday night, PWATs will increase to 1.75-2.0" across eastern Maryland, Delaware, and southern New Jersey due to persistent onshore flow. ML MUCAPEs will range from 500-1000 J/kg across the Delmarva, so a few embedded thunderstorms are possible. Heavy rain is becoming likely, and this could lead to flash flooding across the Delmarva and southern New Jersey. Rain tapers off Monday morning as the low moves offshore. During the day Monday, high pressure over eastern Canada builds south into the Northeast, and then moves into the Gulf of Maine late in the day and Monday evening. Conditions gradually dry out from north to south, but some additional showers are possible across the Delmarva. High pressure moves out to sea on Tuesday, and then another area of low pressure slides along the stationary boundary, possibly bringing more showers with it. A cold front approaches Tuesday night and moves through the region Wednesday. Conditions may dry out for Thursday, but another area of low pressure may affect the region late in the week. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of this afternoon...VFR, except IFR at times at ACY and MIV due to showers and thunderstorms. The showers and thunderstorms are anticipated to remain south of PHL. A rain cooled boundary shifting inland may enhance a southeast wind for a time at PHL, PNE to TTN late this afternoon. Northeast to southeast winds 5-8 knots. Tonight...MVFR/IFR conditions possible early at MIV and ACY due to showers and thunderstorms in the vicinity, otherwise VFR through at least this evening. MVFR ceilings and/or visibilities may develop overnight especially from near PHL on southward. Winds becoming east and northeast at 5 knots or less. Low confidence with the timing and extent of the MVFR or lower conditions overnight. Sunday...Areas of MVFR/IFR conditions may linger at ILG, MIV and ACY for much of the day, otherwise mostly VFR. Some showers and possible thunderstorms may occur from about RDG to PHL to ACY southward especially by late afternoon. Northeast winds near 10 knots. OUTLOOK... Sunday night-Monday morning...Showers, heavy rain possible at times, and scattered thunderstorms possible for southern terminals, and scattered showers for northern terminals. Tuesday-Wednesday...Generally VFR, but scattered showers possible. && .MARINE... The conditions should remain below Small Craft Advisory criteria through Sunday. A frontal boundary stalled in the area should settle south a bit then another front arrives later tonight into Sunday. This will result in any southerly winds becoming northeast, especially during Sunday when some increase is expected from north to south. Some showers and thunderstorms into this evening mainly from Atlantic City southward will produce locally gusty winds. OUTLOOK... Sunday night...SCA conditions possible on southern ocean waters. Showers and scattered thunderstorms with heavy rain possible, especially Sunday night. Monday...Pressure gradient tightens. SCA conditions possible for southern ocean waters and DE Bay. Monday night...SCA conditions diminish Monday night. Tuesday-Wednesday...Sub-SCA conditions. RIP CURRENTS... A low risk of rip currents continues into this evening as seas are 2-3 feet with a period of 4 to 8 seconds. For Sunday, the rip current risk may increase to moderate as northeasterly flow, seas and wave period increase some. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Meola Near Term...Gorse Short Term...Gorse Long Term...MPS Aviation...Gorse/MPS Marine...Gorse/MPS
Hazardous weather outlook, Jun 9, 3:55 AM EDT, 12 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 355 AM EDT Sat Jun 9 2018 NJZ001-007>010-012>015-PAZ054-055-060>062-103-105-100800- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton- Western Montgomery-Upper Bucks- 355 AM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102-104- 106-100800- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Eastern Montgomery-Lower Bucks- 355 AM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms are expected across the area later today and tonight. These storms will be capable of producing heavy rainfall which could lead to urban, small stream, and poor drainage flooding in spots. In addition, the potential also exists for an isolated severe storm to produce locally damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and scattered thunderstorms are expected late Sunday and Sunday night. Rain will be heavy at times, and could lead to additional urban, small stream, and poor drainage flooding. Localized flash flooding is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-100800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 355 AM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Local storm report, Jun 9, 3:14 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM FLASH FLOOD FENWICK ISLAND 38.46N 75.05W
06/09/2018 SUSSEX DE DEPT OF HIGHWAYS
DELDOT REPORTS ALL LANES OF ROUTE 1 CLOSED AT ROUTE 54
DUE TO FLOODING
&&
EVENT NUMBER PHI1800939
STAARMANNSpecial weather statement, Jun 9, 3:17 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
317 PM EDT SAT JUN 9 2018
NJZ021-022-091945-
Cumberland-Atlantic-
317 PM EDT SAT JUN 9 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ATLANTIC
AND CUMBERLAND COUNTIES...
At 316 PM EDT, a cluster of strong thunderstorms was over South
Vineland, or near Millville, moving east at 10 mph.
Winds up to 45 mph and pea size hail are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Buena, Laurel Lake,
Weymouth, Estell Manor, Greenwich, Shiloh, Newport, Dorothy, Fairton,
Cedarville, Mizpah, Port Elizabeth, South Vineland, Rosenhayn and
Seabrook Farms.
Torrential rainfall is occurring with this storm. A Flash Flood
Warning is already in effect for this area. Do not drive your
vehicle through flooded roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3932 7481 3932 7486 3930 7502 3929 7525
3930 7527 3929 7529 3933 7532 3935 7537
3941 7541 3948 7530 3950 7514 3946 7508
3950 7508 3953 7477
TIME...MOT...LOC 1916Z 277DEG 12KT 3943 7505
JRKSpecial weather statement, Jun 9, 3:26 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
326 PM EDT SAT JUN 9 2018
DEZ003-004-092000-
Inland Sussex-Delaware Beaches-
326 PM EDT SAT JUN 9 2018
...AN AREA OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN
SUSSEX COUNTY...
At 325 PM EDT, a cluster of strong thunderstorms was near Sycamore,
or 11 miles south of Georgetown, moving east at 15 mph.
Winds up to 50 mph and half inch hail are possible with this storm.
Locations impacted include...
Seaford, Millsboro, Laurel, Selbyville, Delmar, Dagsboro, Millville,
Gumboro, Sycamore, Long Neck, Ocean View, Blades, Frankford, South
Bethany and Bethel.
Torrential rainfall is occurring with this storm. A Flash Flood
Warning is already in effect for this area. Do not drive your
vehicle through flooded roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms have weakened slightly but may re-intensify, so be
certain to monitor local radio stations and available television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 3846 7569 3857 7570 3864 7563 3869 7550
3862 7513 3859 7521 3857 7518 3861 7510
3858 7511 3858 7509 3860 7508 3857 7505
3851 7505 3845 7513
TIME...MOT...LOC 1925Z 277DEG 12KT 3854 7547
JRKLocal storm report, Jun 9, 3:39 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HEAVY RAIN BRIDGETON 39.43N 75.23W
06/09/2018 M5.40 INCH CUMBERLAND NJ MESONET
RAINFALL IN THE LAST 1 HOUR AND 20 MINS. RAIN IS STILL
FALLING
&&
EVENT NUMBER PHI1800940
STAARMANNSpecial weather statement, Jun 9, 3:45 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
345 PM EDT SAT JUN 9 2018
DEZ001-002-MDZ012-092030-
Kent-New Castle-Kent-
345 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT AND NORTHEASTERN KENT COUNTIES...
At 345 PM EDT, a strong thunderstorm was located over Green Spring,
or 9 miles southeast of Middletown, moving east at 10 mph.
Winds up to 45 mph and pea size hail are possible with this storm.
Locations impacted include...
Dover, Smyrna, Clayton, Cheswold, Millington, Sassafras, Green
Spring, Delaney Corner, Massey, Kennedyville, Townsend, Galena,
Kenton, Leipsic and Chambersville.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3937 7595 3936 7589 3938 7577 3941 7573
3940 7553 3935 7549 3933 7550 3931 7543
3921 7539 3919 7551 3920 7575 3925 7576
3924 7580 3926 7587 3924 7594 3928 7607
TIME...MOT...LOC 1945Z 283DEG 9KT 3933 7563
JRKLocal storm report, Jun 9, 3:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD BRIDGETON 39.43N 75.23W
06/09/2018 CUMBERLAND NJ 911 CALL CENTER
911 CENTER REPORTS SEVERAL FLOODED STREETS IN DOWNTOWN
ALONG WITH VEHICLES IN WATER WITHIN THE LAST HOUR
&&
EVENT NUMBER PHI1800941
STAARMANNThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:02 PM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jun 9, 1:31 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 2 hr |
| Jun 9, 1:31 PM EDT | Special Marine Warning | PHI | 119 min | |
| Jun 9, 1:50 PM EDT | Special Weather Statement | PHI | Cumberland | 25 min |
| Jun 9, 2:19 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 26 min |
| Jun 9, 2:37 PM EDT | Flash Flood Warning | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Jun 9, 2:51 PM EDT | Special Weather Statement | PHI | Cumberland | 24 min |
| Jun 9, 3:17 PM EDT | Special Weather Statement | PHI | Cumberland | 28 min |
| Jun 9, 6:20 PM EDT | Areal Flood Warning | PHI | Cumberland | 4 hr |
| Jun 9, 12:51 PM EDT | Special Weather Statement | PHI | Sussex | 24 min |
| Jun 9, 1:04 PM EDT | Special Weather Statement | PHI | Kent | 56 min |
| Jun 9, 1:21 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 39 min |
| Jun 9, 1:25 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 1:35 PM EDT | Areal Flood Advisory | PHI | Kent | 71 min |
| Jun 9, 1:35 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Jun 9, 2:00 PM EDT | Special Weather Statement | PHI | Sussex | 30 min |
| Jun 9, 2:24 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 51 min |
| Jun 9, 2:42 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 58 min |
| Jun 9, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 42 min |
| Jun 9, 2:53 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 3:06 PM EDT | Special Weather Statement | PHI | New Castle | 24 min |
| Jun 9, 3:26 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Jun 9, 3:45 PM EDT | Special Weather Statement | PHI | Kent | 45 min |
| Jun 9, 3:47 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 3 hr |
| Jun 9, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 37 min |
| Jun 9, 4:06 PM EDT | Special Weather Statement | PHI | Sussex | 39 min |
| Jun 9, 4:15 PM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
| Jun 9, 4:20 PM EDT | Flash Flood Warning | PHI | Kent | 3 hr |
| Jun 9, 4:24 PM EDT | Special Weather Statement | PHI | Kent | 51 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Jun 9, 5:44 PM EDT | Areal Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 6:44 PM EDT | Areal Flood Warning | PHI | Sussex | 3 hr |
Nearby
Special Marine Warnings in New Jersey, 2018Every special marine warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.